MathSciNet Relay Station
MathSciNet bibliographic data
MR740178 (86a:31008) 31B25 (31A20)
Taylor, J. C. Fine and nontangential convergence on an NTA domain. Proc. Amer. Math. Soc. 91 (1984), no. 2, 237–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement